Forthcoming Articles

The following articles have been accepted for publication in Vol. 12, Number 1, 2021. 

  • The Arithmetic of Generalization for General Products of Monoids
  • Some Spectra of Superposition Operators Generated By An Exponential Function
  • Linking R&D Spillovers to Market Structure and Its Impact on Equilibrium Results
  • Solution of Fractional Telegraph Equations by Conformable Double Convolution Laplace Transform
  • A Note on The Double Total Graph \(T_u (\Gamma(R))\) and \(T_u(\Gamma(\mathbb{Z}_n \times \mathbb{Z}_m))\)
  • Stability Analysis of a Fractional Order Discrete Anti-Periodic Boundary Value Problem
  • Formulation and Investigation of an Integral Equation for Characteristic Functions of Positive Random Variables
  • Approximate Solution of Time Fractional Helmholtz and coupled Helmhotz Equations
  • Variational Analysis of an Electro-Elasto-Viscoplastic Contact Problem With Friction and Wear 
  • Binomial Transform of the Generalized Third Order Pell Sequence
  • Isomorphism Theorems on Intuitionistic Fuzzy Abstract Algebras 
  • Some Properties of a Generalized Integral Operator
  • Convergence and Stability of a Perturbed Mann Iterative Algorithm with Errors for a System of Generalized Variational-Like Inclusion Problems in \(q\)-uniformly Smooth Banach Spaces
  • On commutativity  of near-rings with outer \((\sigma,\tau)\)-\(n\)-derivations
  • Fixed Point Results for \((\alpha\)-\(\beta_k\),\(\phi\)-\(\psi)\) Integral Type Contraction Mappings in Fuzzy Metrics


The following articles have been accepted for publication in Vol. 12, Number 2, 2021. 

  • TBA

 

 

 



eISSN 0975-8607; pISSN 0976-5905